Bibliography [BF) Baker, T., Forrester, P.: Isomorphisms of type A affine Heeke algebras and multivariable orthogonal polynomials, Pacific J. Math. 194 (2000), no. 1, 19-41. [C1) Cherednik, I.: Double affine Heeke algebras and Macdonald conjectures, Ann. Math. 141 (1995), 191-216. [C2) Cherednik, I.: Macdonald's evaluation conjectures and difference Fourier transform, Invent. Math. 122 (1995), 119-145. [C3) Cherednik, I.: Intertwining operators of double affine Heeke algebras, Selecta Math. 3 (1997), 459-495. [vD) van Diejen, J.F.: Self-dual Koornwinder-Macdonald polynomials, Invent. Math. 126 (1996), 319-339. [Du) Dunkl, C.: Differential-difference operators associated to reflection groups, Trans. Amer. Math. Soc. 311 (1989), 167-183. [EK1) Etingof, P.I., Kirillov, A. Jr.: Macdonald polynomials and representations of quantum groups, Math. Res. Letters 1 (1994), 279-296. [EK2) Etingof, P.I. and Kirillov, A. Jr.: Representation-theoretic proof of the inner product and symmetry identities for Macdonald's polynomials, Compos. Math 102 (1996), 179- 202. [ES) Etingof, P.I., Styrkas, K.L.: Algebraic integrability of Macdonald operators and repre- sentations of quantum groups, Compos. Math. 114 (1998), 125-152. [F) Frobenius, C.: Uber die Charaktere der Symmetrischen Gruppen, Sitz. Konig. Preuss. Akad. Wiss. Berlin 22 (1900), 516-534. (Ges. Abhand. 3, 148-166) [FJMM1) Feigin B., Jimbo M., Miwa T. and Mukhin E.: A differential ideal of symmetric poly- nomials spanned by Jack polynomials at {3 = -(r- 1)/(k + 1), Int. Math. Res. Notice 23 (2002), 1223-1237. [FJMM2) Feigin B., Jimbo M., Miwa T. and Mukhin E.: Symmetric polynomials vanishing at the diagonals shifted by roots of unity, Int. Math. Res. Not. 18 (2003), 999-1014. [FR) Frenkel E. and Reshetikhin N.: Deformation of W-algebras associated to simple Lie algebras, Comm. Math. Phys. 197 (1998), no. 1, 1-32. [G) Green, J.: The characters of finite general linear groups, Trans. Amer. Math. Soc. 80 (1955), 402-447. [GH) Garsia, A. and Haiman, M.: A graded representation model for Macdonald's polyno- mials, Proc. Nat. Acad. Sci. USA 90 (1993), 3607-3610. [Gus) Gustafson R.A.: Some q-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras Trans. Amer. Math. Soc. 341:1 (1994) 69-119. [H) Hall, P.: The algebra of partitions, Proc. 4th Canad. Math. Conf. (Banff) {1959) [H1) Haiman, M.: Hilbert schemes, polygraphs and Macdonald's positivity conjecture, J. Amer. Math. Soc. 14 (2001), 941-1006. [H2) Haiman, M.: Vanishing theorems and character formulas for the Hilbert scheme of points in the plane, Invent. Math. 149 (2002), 371-407. [Ha) Haldane, F.D.M.: Exact Jastrow-Gutzwiller resonating-valence-bond ground state of the spin-1/2 antiferromagnetic Heisenberg chain with 1/r2 exchange, Phys.Rev.Lett. 60 (1988), 635-638. [HO) Heckman, G.J., Opdam, E.M.: Root systems and hypergeometric functions I-IV, Com- pos. Math. 64, 67 (1987), (1988), 329-352, 353-373, 21-49, 191-209. [I) Ion, B.: Nonsymmetric Macdonald polynomials and Demazure characters, Duke Math. J. 116 (2003), 299-318. XV
Previous Page Next Page